MathSciNet Relay Station
MathSciNet bibliographic data
MR435799 (55 #8755) 46B05 (46E15)
Hagler, James Nonseparable "James tree'' analogues of the continuous functions on the Cantor set. Studia Math. 61 (1977), no. 1, 41–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement